# SDR MWEA97370

- Difficulty date: May 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N700ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45696
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND 1 INCH CRACK ON FWD EDGE OF LFT WING UPPER SURFACE T/E PANEL FWD OF INBOUND SPOILER INBD EDGE.  REPAIRED IAW SRM 57-01 FIG 3 SHEET 2.
